Dion Gijswijt
Dion Gijswijt
Professor of mathematics, Delft University of Technology
Verified email at - Homepage
Cited by
Cited by
On large subsets of with no three-term arithmetic progression
JS Ellenberg, D Gijswijt
Annals of Mathematics, 339-343, 2017
Invariant semidefinite programs
C Bachoc, DC Gijswijt, A Schrijver, F Vallentin
Handbook on semidefinite, conic and polynomial optimization, 219-269, 2012
New upper bounds for nonbinary codes based on the Terwilliger algebra and semidefinite programming
D Gijswijt, A Schrijver, H Tanaka
Journal of Combinatorial Theory, Series A 113 (8), 1719-1731, 2006
Approximation algorithms for hard capacitated k-facility location problems
K Aardal, PL van den Berg, D Gijswijt, S Li
European Journal of Operational Research 242 (2), 358-368, 2015
Matrix algebras and semidefinite programming techniques for codes
D Gijswijt
arXiv preprint arXiv:1007.0906, 2010
Semidefinite code bounds based on quadruple distances
DC Gijswijt, HD Mittelmann, A Schrijver
IEEE Transactions on Information Theory 58 (5), 2697-2705, 2012
Treewidth is a lower bound on graph gonality
J van Dobben de Bruyn, D Gijswijt
Algebraic Combinatorics 3 (4), 941-953, 2020
Clique partitioning of interval graphs with submodular costs on the cliques
D Gijswijt, V Jost, M Queyranne
RAIRO-Operations Research 41 (3), 275-287, 2007
Characterizing partition functions of the vertex model
J Draisma, DC Gijswijt, L Lovász, G Regts, A Schrijver
Journal of Algebra 350 (1), 197-206, 2012
Computing graph gonality is hard
D Gijswijt, H Smit, M van der Wegen
Discrete Applied Mathematics 287, 134-149, 2020
An algorithm for weighted fractional matroid matching
D Gijswijt, G Pap
Journal of Combinatorial Theory, Series B 103 (4), 509-520, 2013
Integer decomposition for polyhedra defined by nearly totally unimodular matrices
D Gijswijt
SIAM Journal on Discrete Mathematics 19 (3), 798-806, 2005
Block diagonalization for algebra's associated with block codes
D Gijswijt
arXiv preprint arXiv:0910.4515, 2009
Violating the Shannon capacity of metric graphs with entanglement
J Briët, H Buhrman, D Gijswijt
Proceedings of the National Academy of Sciences 110 (48), 19227-19232, 2013
Polyhedra with the integer Carathéodory property
D Gijswijt, G Regts
Journal of Combinatorial Theory, Series B 102 (1), 62-70, 2012
Enumerating all bilocal Clifford distillation protocols through symmetry reduction
S Jansen, K Goodenough, S de Bone, D Gijswijt, D Elkouss
Quantum 6, 715, 2022
A slow-growing sequence defined by an unusual recurrence
D Gijswijt, FJ van deBult, JP Linderman, NJA Sloane, AR Wilks
Journal of Integer Sequences 10 (1), 1-7, 2007
Blocking sets, minimal codes and trifferent codes
A Bishnoi, J D'haeseleer, D Gijswijt, A Potukuchi
Journal of the London Mathematical Society 109 (6), e12938, 2024
Integer packing sets form a well-quasi-ordering
A Del Pia, D Gijswijt, J Linderoth, H Zhu
Operations Research Letters 49 (2), 226-230, 2021
On a packet scheduling problem for smart antennas and polyhedra defined by circular-ones matrices
D Gijswijt
Electronic Notes in Discrete Mathematics 17, 175-178, 2004
The system can't perform the operation now. Try again later.
Articles 1–20